# SDR SWAA2022022238153

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE Z ANGLE SURFACE CORROSION FROM 727C TO 727F. / REMOVED CORROSION ON AFT CARGO R/H ZEE ANGLE STA 727C TO STA 727 F IAW SRM 51-10-02-06-0; VERIFIED ALLOWABLE LIMITS; ORIGNAL .040' LOSS .005' REMAINING .035' OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIRED R/H ZEE ANGLE IAW SRM 53-00-53-2R-6.
